# SDR MCC2004F00000

- Difficulty date: July 27, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 33111U611G
- Part serial: P44496C
- Condition: Making Metal
- Location: Left
- Part time: 24,627 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 15 MINUTES OUT, THE CHIP LIGHT ILLUMINATED AND OIL PSI STARTED TO DROP.  ENGINE SECURED AND PROP FEATHERED.  AIRCRAFT LANDED.  PULLED CHIP DETECTER AND OIL FILTER AND FOUND METAL IN BOTH.  APPEARS A BEARING IN THE GEAR BOX FAILED.  ENGINE TO BE REMOVED.  (GL11200412580)
